MAUDE Adverse Event Report: ARTHREX, INC. BTB TIGHTROPE W/ DEPLOYING SUTURE; SMOOTH FIXATION PIN

ARTHREX, INC. BTB TIGHTROPE W/ DEPLOYING SUTURE; SMOOTH FIXATION PIN
Model Number BTB TIGHTROPE W/ DEPLOYING SUTURE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 06/13/2025, it was reported by an arthrex subsidiary employee via email that during a case involving an ar-1588btb-j btb tightrope, the implant was prepared along with the bone block.As the button was advanced through the femoral tunnel, the suture attached to the implant broke, rendering the button unusable.As a result, the surgical team opted to change the fixation method.This was discovered during an acl procedure (b)(6) 2025.Additional information was received on 06/27/2025: the sutures broke while using a femoral suspension fixation method.Despite the breakage, the button remained secure in the patient, as the transfer suture was still intact.All components were removed from the patient before proceeding.To complete the case, the surgical team changed the fixation method from femoral suspension to femoral fixation using an interference screw, ar-4030c-08.The surgery was delayed by approximately 30 minutes; however, no additional anesthesia was required.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, including improper device surgical technique.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
BTB TIGHTROPE W/ DEPLOYING SUTURE
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22455813
Report Number1220246-2025-02796
Device Sequence Number8315610
Product Code MBI
UDI-Device Identifier00888867095366
UDI-Public(01)00888867095366(11)240206(17)290131(10)15203343
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBTB TIGHTROPE W/ DEPLOYING SUTURE
Device Catalogue NumberAR-1588BTB-J
Device Lot Number15203343
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/12/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer10/09/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown